Please use this identifier to cite or link to this item:
Title: Theoretical analysis and control results for the FitzHugh-Nagumo equation.
Authors: Brandão, Adilson José Vieira
Fernandez Cara, Enrique
Magalhães, Paulo Marcelo Dias de
Rojas Medar, Marko Antonio
Issue Date: 2008
Citation: BRANDÃO, A. J. V. et al. Theoretical analysis and control results for the FitzHugh-Nagumo equation. Electronic Journal of Differential Equations, v. 2008, n. 164, p. 1-20, 2008. Disponível em: <>. Acesso em: 09 mar. 2015.
Abstract: In this paper we are concerned with some theoretical questions for the FitzHugh-Nagumo equation. First, we recall the system, we briefly explain the meaning of the variables and we present a simple proof of the existence and uniqueness of strong solution. We also consider an optimal control problem for this system. In this context, the goal is to determine how can we act on the system in order to get good properties. We prove the existence of optimal state-control pairs and, as an application of the Dubovitski-Milyoutin formalism, we deduce the corresponding optimality system. We also connect the optimal control problem with a controllability question and we construct a sequence of controls that produce solutions that converge strongly to desired states. This provides a strategy to make the system behave as desired. Finally, we present some open questions related to the control of this equation.
ISSN: 1072-6691
metadata.dc.rights.license: O periódico Electronic Journal of Differential Equations permite o arquivamento da versão PDF do editor no Repositório Institucional. Fonte: Sherpa/Romeo <>. Acesso em: 08 nov. 2016.
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_TheoreticalAnalysisControl.pdf301,01 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.